Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 89, NWS Jacksonville, FL

May 31, 2012Baker County, Columbia County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 31, 2012, 2:12 PM EDT for Baker County, Columbia County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2012, 2:12 PM EDT (18:12 UTC)
Expired
May 31, 2012, 2:39 PM EDT
In force
27 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Columbia County, FL

The radar

The Jacksonville radar (KJAX), 72 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

546 
WUUS52 KJAX 311812
SVRJAX
FLC003-023-311900-
/O.NEW.KJAX.SV.W.0089.120531T1812Z-120531T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BAKER COUNTY IN NORTHEAST FLORIDA
  EASTERN COLUMBIA COUNTY IN NORTHERN FLORIDA

* UNTIL 300 PM EDT

* AT 212 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR OLUSTEE...OR 13 MILES EAST OF LAKE CITY...AND MOVING
  NORTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3047 8250 3039 8223 3016 8240 3023 8254
TIME...MOT...LOC 1812Z 199DEG 4KT 3026 8243

$$

TRABERT
3 follow-up statements
174 
WWUS52 KJAX 311819
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU MAY 31 2012

FLC003-023-311900-
/O.CON.KJAX.SV.W.0089.000000T0000Z-120531T1900Z/
BAKER FL-COLUMBIA FL-
219 PM EDT THU MAY 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EASTERN COLUMBIA AND WESTERN BAKER COUNTIES...

AT 219 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
WESTERN BAKER COUNTY...OR 13 MILES EAST OF LAKE CITY...MOVING EAST AT
5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3043 8244 3039 8223 3021 8236 3024 8254
TIME...MOT...LOC 1819Z 249DEG 4KT 3025 8243

$$

TRABERT
093 
WWUS52 KJAX 311830
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT THU MAY 31 2012

FLC003-023-311900-
/O.CON.KJAX.SV.W.0089.000000T0000Z-120531T1900Z/
BAKER FL-COLUMBIA FL-
230 PM EDT THU MAY 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EASTERN COLUMBIA AND WESTERN BAKER COUNTIES...

AT 230 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED OVER WESTERN BAKER COUNTY...OR 14 MILES EAST
OF LAKE CITY...MOVING NORTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3043 8244 3039 8223 3023 8234 3024 8253
      3024 8254
TIME...MOT...LOC 1830Z 222DEG 6KT 3027 8242

$$

TRABERT
821 
WWUS52 KJAX 311839
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT THU MAY 31 2012

FLC003-023-311849-
/O.CAN.KJAX.SV.W.0089.000000T0000Z-120531T1900Z/
BAKER FL-COLUMBIA FL-
239 PM EDT THU MAY 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA AND WESTERN
BAKER COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3043 8244 3039 8223 3023 8234 3024 8253
      3024 8254
TIME...MOT...LOC 1839Z 222DEG 6KT 3028 8241

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 9:44 AM EDT, 4 hours 28 minutes earlier.

Area forecast discussion, May 31, 9:44 AM EDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
944 AM EDT THU MAY 31 2012

...HOT AND HUMID WITH ISOLATED SEVERE STORMS THIS AFTN/EVENING...

.UPDATE...LOW STRATUS WITH PATCHY FOG IN THE 2-5 SM RANGE WILL
DRIFT ENE OVER NE FL AND PARTS OF SE GA THROUGH LATE MORNING.
UPDATE THE FORECAST FOR PATCHY FOG WORDING...AND EXPECT AS HEATING
INCREASES THIS MORNING THE STRATUS WILL BURN OFF.

THE WEST COAST SEA BREEZE WAS ALREADY GETTING UNDERWAY WITH
VISIBLE SATELLITE SHOWING CUMULUS POPPING INLAND OF APALACHEE BAY.
SFC OBS SHOW HIGH DEW PTS IN THE MID 70 RANGE NOSING INLAND FROM
THE BAY AND THIS LOW LEVEL MOISTURE SURGE COMBINED WITH MID LEVEL
COOLING PER THE JAX AND TAE 12Z RAOBS SET THE STAGE FOR HIGH
INSTABILITY ACROSS OUR NE FL ZONES THIS MORNING. THUS EXPECT SHRA
AND LONE TS TO START POPPING ACROSS OUR WESTERN FL ZONES BY LATE
MORNING. THIS ACTIVITY WILL TRANSLATE INLAND WITH STORM MOTION ESE
AROUND 10 MPH.

THE BEST LOW LEVEL SUPPORT FOR STORMS WILL BE THIS AFTN AND EVENING
WHEN THE WEST COAST SEA BREEZE AND RESULTANT OUTFLOWS CONVERGE
WITH THE ST JOHNS RIVER BREEZE AND EAST COAST SEA BREEZE...THUS
HIGHEST RAIN CHANCES IN THE 40-50% RANGE ARE ACROSS NE FL WITH
ABOUT 30-40% EXTENDING NWD OVER SE GA. THE POTENTIAL FOR ISOLD
SEVERE STORMS EXISTS WITH GUSTY WINDS AND HAIL THE MAIN CONVECTIVE
CONCERNS (500 MB TEMPS -11 DEG C AND INCREASED SHEAR IN THE HAIL
GROWTH ZONE).

TEMPS WERE ON TRACK TO WARM INTO THE LOW 90S INLAND...TO UPPER
80S COAST.

&&

.AVIATION...IFR TO MVFR CIGS WERE MOVING ENE ACROSS NE FL THIS MORNING
WITH 3-5 SM VISIBILITIES AND HAVE UPDATED THE TAFS. LOW STRATUS THIS
MORNING MOVING OFFSHORE OF THE COAST WILL DELAY SEA BREEZE TIMING SOME.

&&

.MARINE...FOG BANK WITH VISIBILITIES OF 2-5 SM WILL MOVE OFFSHORE
OF THE NE FL ATLANTIC COAST WITHIN THE NEXT COUPLE OF HOURS. LIGHT
WSW FLOW 10 KTS OR LESS THIS MORNING WITH SEAS 1-3 FT. WINDS WILL
BECOME SE NEAR THIS COAST THIS AFTN WITH THE SEA BREEZE. NO
HEADLINES EXPECTED UNTIL FRI NIGHT WITH SW WIND SURGE AHEAD OF
APPROACHING FRONT.

RIP CURRENTS: LOW RISK TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  95  69  91  67 /  30  30  50  50
SSI  88  74  88  72 /  20  20  30  30
JAX  92  70  89  68 /  40  40  30  20
SGJ  89  73  87  70 /  40  40  40  30
GNV  93  70  89  67 /  40  30  40  20
OCF  93  70  88  68 /  30  20  50  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/CHASE
Hazardous weather outlook, May 31, 11:00 AM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1100 AM EDT THU MAY 31 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-011000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1100 AM EDT THU MAY 31 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...SCATTERED STRONG AND ISOLATED SEVERE STORMS POSSIBLE THIS
AFTERNOON AND FRIDAY AFTERNOON...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING. STORM MOTION WILL GENERALLY BE SLOW
TOWARDS THE EAST-NORTHEAST AT 10 MPH OR LESS. THE MAIN THREATS WILL
BE STRONG GUSTY WINDS...HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL REMAIN
POSSIBLE FRIDAY AFTERNOON...MAINLY ACROSS SOUTHEAST GEORGIA.

ISOLATED STORMS WILL REMAIN POSSIBLE ON SATURDAY WITH A BREAK FROM
CONVECTION EXPECTED ON SUNDAY.

ISOLATED STORMS WILL RETURN ON MONDAY...WITH SCATTERED STORMS
EXPECTED EACH DAY ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IF WARNINGS ARE ISSUED FOR YOUR
LOCATION.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH/MZ

In the hours before

Special weather statement, May 31, 1:19 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
119 PM EDT THU MAY 31 2012

FLZ021-311745-
SUWANNEE-
119 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 145 PM EDT...

AT 119 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SUWANNEE COUNTY...OR 11 MILES
NORTHWEST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTHEAST AT 5
MPH. THIS STRONG THUNDERSTORM WILL IMPACT AREAS WEST OF MCALPIN...
AND SOUTH OF WELLBORN THROUGH 145 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3022 8280 3008 8279 3003 8288 3011 8293
TIME...MOT...LOC 1719Z 225DEG 5KT 3009 8287

ENYEDI
Special weather statement, May 31, 1:30 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
130 PM EDT THU MAY 31 2012

FLZ021-022-311800-
COLUMBIA-SUWANNEE-
130 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM EDT...

AT 130 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF WELLBORN...OR 11 MILES
WEST OF LAKE CITY...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELLBORN...FIVE POINTS...
WINFIELD AND SUWANNEE VALLEY THROUGH 200 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3033 8273 3032 8272 3033 8271 3023 8261
      3009 8282 3019 8288
TIME...MOT...LOC 1730Z 220DEG 20KT 3016 8281

ENYEDI
Special weather statement, May 31, 1:37 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 PM EDT THU MAY 31 2012

FLZ030-031-036-311815-
ALACHUA-BRADFORD-UNION-
137 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD...NORTHERN ALACHUA AND UNION COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...

AT 137 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF WORTHINGTON
SPRINGS...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND LA CROSSE...WORTHINGTON SPRINGS...SAMPSON...NEW
RIVER...LAKE BUTLER...JOHNSTOWN...DUKES AND BROOKER THROUGH 215 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2993 8254 2994 8253 2996 8253 3010 8229
      2987 8219 2981 8252 2993 8256
TIME...MOT...LOC 1737Z 249DEG 9KT 2990 8250

TRABERT
Special weather statement, May 31, 1:51 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 PM EDT THU MAY 31 2012

FLZ022-023-030-311830-
BAKER-COLUMBIA-UNION-
151 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
BAKER...EASTERN COLUMBIA AND NORTHWESTERN UNION COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT...

AT 151 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF LULU...OR 7 MILES
SOUTHEAST OF LAKE CITY...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LULU AND OLUSTEE THROUGH
230 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3032 8236 3011 8225 3002 8259 3016 8263
TIME...MOT...LOC 1751Z 247DEG 11KT 3010 8258

TRABERT
Special weather statement, May 31, 1:58 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EDT THU MAY 31 2012

FLZ021-022-311845-
COLUMBIA-SUWANNEE-
158 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
COLUMBIA AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...

AT 158 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF MCALPIN...OR 10 MILES
SOUTHEAST OF LIVE OAK...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MCALPIN...HOUSTON...
WELLBORN...WINFIELD...WATERTOWN...SUWANNEE VALLEY...LAKE CITY AND
FIVE POINTS THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3034 8280 3033 8279 3033 8277 3032 8275
      3033 8273 3032 8272 3033 8269 3039 8266
      3021 8254 3003 8294 3022 8298
TIME...MOT...LOC 1758Z 241DEG 14KT 3017 8290

TRABERT
Special weather statement, May 31, 2:09 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT THU MAY 31 2012

FLZ022-030-311845-
COLUMBIA-UNION-
209 PM EDT THU MAY 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...

AT 210 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF COLUMBIA...OR 3 MILES
NORTHEAST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTHEAST AT 20
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLUMBIA
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2997 8276 2999 8276 2999 8279 3004 8279
      3019 8259 3002 8247 2991 8277 2992 8277
      2993 8280
TIME...MOT...LOC 1810Z 239DEG 16KT 3000 8272

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:18 AM EDTSpecial Weather StatementJAXSuwannee27 min
May 31, 1:19 PM EDTSpecial Weather StatementJAXSuwannee26 min
May 31, 1:30 PM EDTSpecial Weather StatementJAXColumbia30 min
May 31, 1:37 PM EDTSpecial Weather StatementJAXUnion38 min
May 31, 1:51 PM EDTSpecial Weather StatementJAXUnion39 min
May 31, 1:58 PM EDTSpecial Weather StatementJAXColumbia47 min
May 31, 2:09 PM EDTSpecial Weather StatementJAXColumbia36 min
May 31, 2:51 PM EDTSpecial Weather StatementJAXBaker24 min
May 31, 2:53 PM EDTSpecial Weather StatementJAXBradford37 min
May 31, 3:12 PM EDTSpecial Weather StatementJAXDuval48 min
May 31, 3:30 PM EDTSevere Thunderstorm WarningJAXDuval30 min
May 31, 3:33 PM EDTSpecial Weather StatementJAXClay42 min
May 31, 3:57 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns24 min
May 31, 4:01 PM EDTSpecial Weather StatementJAXDuval29 min
May 31, 4:04 PM EDTSpecial Weather StatementJAXDuval26 min
May 31, 4:22 PM EDTSpecial Marine WarningJAX83 min
May 31, 4:24 PM EDTSpecial Weather StatementJAXSaint Johns36 min
May 31, 4:31 PM EDTAreal Flood AdvisoryJAXDuval, Saint Johns58 min
May 31, 4:32 PM EDTSpecial Weather StatementJAXDuval28 min
May 31, 4:52 PM EDTSpecial Weather StatementJAXSaint Johns38 min
May 31, 5:08 PM EDTSpecial Marine WarningJAX67 min
May 31, 5:25 PM EDTSpecial Weather StatementJAXFlagler35 min
May 31, 5:31 PM EDTSpecial Marine WarningJAX89 min
May 31, 6:05 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns85 min
May 31, 6:18 PM EDTSpecial Marine WarningJAX117 min
May 31, 6:24 PM EDTSpecial Weather StatementJAXFlagler51 min
May 31, 7:42 PM EDTSpecial Weather StatementJAXHamilton48 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.